Results 1 to 3 of 3
  1. #1
    Registered User.

    Join Date;
    5th March, 2021.
    Location;
    USA.
    Posts;
    3.
    Post Thanks / Like

    Baclofene and severe folliculitis / itchy acne

    Hello.

    After titrating from 5mg daily up to 180mg daily over 2 months, I developed lots of acne around my thighs and buttocks. I started titrating down and the acne spread all over my body. Hundreds of pimples/folliculitis, severe pruritus.

    I'm down to 30mg daily after 1 month and after being treated with prednisone, doxycycline, and a variety of anti-allergy, anti-fungal, anti-Scabies and other medicines (as my USA doctors were baffled).... and the symptoms have dissipated. However the doctors advised that while they don't expect such side effects from Baclofene, it is most likely explanation and that I should discontinue usage.

    I'm wondering if any other patients have reported these symptoms. I would really like to titrate back up as baclofene was proving to be effective for me.

    Thank you very much!
    Last edited by rdm137; June 28th, 2021 at 11:16 PM.

  2. #2
    Forum Subscriber. _serenity_'s Avatar

    Join Date;
    16th February, 2011.
    Posts;
    321.
    Post Thanks / Like

    Re: Baclofene and severe folliculitis / itchy acne

    Hi @rdm137,

    I had never heard of that issue. I looked it up and found a case study - see: Baclofen-induced morbiliform rashes: a case series - PubMed

    It sounds like it's exceptionally rare but does happen. You might have had the terrible fate of being one of the few people with this side effect. I guess you could try to titrate up again slowly and watch for a recurrence. You might need to shift gears and use naltrexone instead. It has to be frustrating to have something working well for you, only to be derailed by a rare side effect.

  3. Likes FeelFree liked this post
  4. #3
    Registered User.

    Join Date;
    5th March, 2021.
    Location;
    USA.
    Posts;
    3.
    Post Thanks / Like

    Re: Baclofene and severe folliculitis / itchy acne

    Quote Originally Posted by _serenity_ View Post

    I looked it up and found a case study - see: Baclofen-induced morbiliform rashes: a case series - PubMed
    Thank you very much! I hadn't been able to find anything like this at all. That brought me to the more detailed notes at https://accp1.onlinelibrary.wiley.co...91270010385936 and I think I will try going back up very slowly having read this.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •